# SDR ASAA2025102761905

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 43,029 hours, 13,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C 78233008 EMERGENCY LIGHT TEST, FOUND RT AFT SIDEWING EXT EMER LT INOPERATIVE. GROUNDED - YES. RELAMPED RT AFT SLIDE/OVERWING LIGHT. OPS CK GOOD, REF AMM 33-51-04-960-801.
